# SDR A6WA200640090

- Difficulty date: February 15, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE AT 24,000 FEET, LEFT WINDSHIELD SHATTERED, NO PRESSURIZATION LOSS NOTED.  COMPLIED WITH QRH.  REMOVED AND REPLACED LEFT WINDSHIELD IAW 56-11-01, OPS AND PRESSURIZATION CHECK GOOD.  (M)
